MAUDE Adverse Event Report: LeMaitre Vascular, Inc. TufTex Over-the-Wire Embolectomy Catheter

LeMaitre Vascular, Inc. TufTex Over-the-Wire Embolectomy Catheter
Catalog Number e1651-88
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
We have determined that (b)(4) units from tuftex® over-the-wire embolectomy catheter lot number: xot00002181 were inadvertently sold to 11 us customers prior to being released.The lot was on hold for an ncmr investigation, where 1 out of 8 samples failed pull testing during manufacturing.It is possible that products from this lot are at a higher risk of experiencing ligature slip resulting in balloon deflation issues or balloon detachment during use.This failure could lead to adverse events during use.However, no complaints have been received related to these devices.Based on the issue, a field corrective action is being initiated by lemaitre to recall these devices (class ii recall).
 
Additional Manufacturer Narrative
The (b)(4) units from lot: xot00002181 were sold to customers prior to the lot being released for sale.The lot was on hold under an ncmr for further investigation following 1 out of 8 samples failing the pull test during manufacturing with a ligature slip failure mode.It is possible that products from this lot are at a higher risk of experiencing ligature slip resulting in balloon deflation issues or balloon detachment during use.This failure could lead to adverse events during use.

Brand Name
TufTex Over-the-Wire Embolectomy Catheter
Common Device Name
Embolectomy Catheter
Manufacturer (Section D)
LeMaitre Vascular, Inc.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LeMaitre Vascular, Inc
63 second ave
burlington MA 01803
Manufacturer Contact
jefferey oddy
63 second ave
burlington, MA 01803
MDR Report Key50549488
Report Number1220948-2026-00275
Device Sequence Number21426693
Product Code DXE
UDI-Device Identifier00840663100866
UDI-Public(01)00840663100866(11)250123(17)301228(10)XOT00002181(91)e1651-88
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K022145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Numbere1651-88
Device Lot NumberXOT00002181
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown